RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 6, Pages 1177–1179 (Mi dan22087)  

MATHEMATICS

On groups with finite classes of conjugated elements

S. N. Chernikov


Full text: PDF file (507 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 17.03.1956

Citation: S. N. Chernikov, “On groups with finite classes of conjugated elements”, Dokl. Akad. Nauk SSSR, 114:6 (1957), 1177–1179

Citation in format AMSBIB
\Bibitem{Che57}
\by S.~N.~Chernikov
\paper On groups with finite classes of conjugated elements
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 6
\pages 1177--1179
\mathnet{http://mi.mathnet.ru/dan22087}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0094402}
\zmath{https://zbmath.org/?q=an:0081.25603}


Linking options:
  • http://mi.mathnet.ru/eng/dan22087
  • http://mi.mathnet.ru/eng/dan/v114/i6/p1177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020